# SDR REXA2022012000147

- Difficulty date: January 19, 2023
- Submitted: January 20, 2023
- Operation: Air carrier
- Aircraft: N924XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15179
- Aircraft time: 33,728 hours, 23,229 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: SH670320041
- Condition: Corroded
- Location: Bs 319-333 S20r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"STGR20R INTERCOSTAL IS CORRODED BETWEEN FS319 AND FS333. REMOVED INTERCOSTAL P/N SH670-32004-1 AT STR20R BETWEEN FS319 TO FS 349 IAW CRJ900 SRM 51-42-06-001-001-A01. INSTALLED NEW INTERCOSTAL P/N SH670-32004-1 AT STR20R BETWEEN FS 319-FS349 IAW CRJ900 SRM 51-40-11-001-001-A01, 51-42-06-001-001-A01 AND 51-42-21-001-001-A01. 	"
